Jun 012004
 

Every time I get steroids it seems like the MS needs to make a last ditch effort with one new symptom. This time around it is a burning sensation in my legs. It is worse in my right leg and started behind my knee caps. Now it has spread up my right leg and then moved down to the bottom of my right leg. It feels like icy-hot cream (without the icy) [or a bad sunburn without the coldness] on my skin and is made worse by significant pressure – not light touch – so as I sit here with the laptop on my legs it is quite noticeable. It also comes and goes and at first I did not see a pattern but I’ve noticed that it always happens when my legs are bent – not when walking or sleeping. Overall it is just an irritation especially when taking an hour long trip in the car – which I’ve done a couple of times in the last week. Note: my legs are not warm (though warmth makes the sensation worse) or red since this is just “all in my head.” 🙂

 Posted by at 8:52 pm

  2 Responses to “New Symptom Immediately After Solu-Medrol”

  1. I am having a sensation of warmth in my left leg. No diagnosis of any kind yet. Had it a few months about a year ago and now lately it is much stronger. Irritating. I will finally go to the doc this next week about it.
    You didn’t have MS?
    I don’t want that disease.

  2. Good that you are getting the sensation checked out, but don’t get worried about the MS. There are lots of things that should be able to cause that which are pretty benign (e.g. maybe a disc is pressing on a nerve).

    You are right, I was misdiagnosed with MS. I have Lyme, Bartonella, and Babesia.

    Good Luck!

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)

*